MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redu0763 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the ez huber safety infusion set leaked at the blue y-site valve.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a fluid forming at the blue valve is confirmed but the exact cause remains unknown.One 20 ga x ez huber w/y-site infusion set was returned for investigation.The product packaging showed ref: shw20-75ys and lot: redu0763.The sample was returned with the safety mechanism fully activated.One video sample of a y-site valved connector was also provided for evaluation.The proximal extension leg was observed to have a yellow clamp over the tubing.The device appears to be having the pressure manipulated.Red fluid is observed to show around to blue valve when pressurized and then withdraw back when the pressure is relieved.A continuous flow or leak was not observed.The returned physical sample was functionally tested.The sample was flushed with water using a 12 ml syringe and no leaks were observed.The sample was flushed using additional pressure and a bead of fluid formed at the y-site blue valve.A continuous leak was not observed.Since fluid was observed to form at the blue valve, the complaint is confirmed but the exact cause remains unknown.The product ifu cautions, ¿high pressure or use with power injectors may cause leakage or damage.¿ a lot history review (lhr) of redu0763 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9267034
Report Number3006260740-2019-03433
Device Sequence Number19394193
Product Code FPA
UDI-Device Identifier00801741089879
UDI-Public(01)00801741089879
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHW20-75YS
Device Lot NumberREDU0763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Event Location Hospital
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1